# SDR SWAA031082

- Difficulty date: May 13, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: 087SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- Aircraft time: 65,460 hours, 71,439 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND RT HORIZ STAB SKIN CRACKED (3 EA) ON LOWER SURFACE RADIATING FWD OUT OF FWD RIVET ROW.  REPAIRED SKIN PER SRM.
